# SDR AALA20180723014

- Difficulty date: July 23, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A750511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERCOSTAL, AFT CARGO, JUST INBOARD OF WASTE TANK CLOSURE AT STATION 867 TO STATION 887, LBL 26. REPLACED INTERCOSTAL PER 51-00-05-1 DRAWING 146A7500 AND EA 282636 DRAFT 2.
